# SDR SWAA2023062048221

- Difficulty date: May 12, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 66,602 hours, 39,316 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT - MULTIPLE AREA OF CORROSION ON FWD DOOR SHIELD BS 420+12 TO BS 440 RBL 24.75<[01] THE STRUCTURAL ITEM DOES NOT HAVE ALLOWABLE DAMAGE ENTRIES. THEREFORE; MUST BE REPAIRED BY REPLACEMENT PER REF SRM 51-10-02-0G-0;[02] REPLACED;LOCATED AND DRILLED NEW PART PER REF SRM 51-40-02 AND DWG NBR 143A0080;[03] CORRECTION ENTRY 2 :ADDITIONAL SRM 51-40-05;[04] VERIFIED CORRECTIVE ACTION STEPS 1;2 AND 3. VERIFIED MEASUREMENT TABLE AND TASK CARD COMPLETE.
